Advances in Differential Equations

Localized large reaction for a non-linear reaction-diffusion system

Noureddine Igbida and Fahd Karami

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This paper is concerned with the asymptotic limit of the solution of a nonlinear reaction-diffusion system when the reaction is very large in a localized region.

Article information

Source
Adv. Differential Equations Volume 13, Number 9-10 (2008), 907-933.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355867324

Mathematical Reviews number (MathSciNet)
MR2482581

Zentralblatt MATH identifier
1179.35165

Subjects
Primary: 35K51: Initial-boundary value problems for second-order parabolic systems
Secondary: 35J60: Nonlinear elliptic equations 35K57: Reaction-diffusion equations

Citation

Igbida, Noureddine; Karami, Fahd. Localized large reaction for a non-linear reaction-diffusion system. Adv. Differential Equations 13 (2008), no. 9-10, 907--933. https://projecteuclid.org/euclid.ade/1355867324.


Export citation